Les suites eutaxiques
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 13, 10 p.
@article{SDPP_1973-1974__15_1_A10_0,
     author = {Reversat, Marc},
     title = {Les suites eutaxiques},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     number = {1},
     year = {1973-1974},
     note = {talk:13},
     zbl = {0324.10050},
     mrnumber = {396429},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1973-1974__15_1_A10_0}
}
Reversat, Marc. Les suites eutaxiques. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 13, 10 p. http://www.numdam.org/item/SDPP_1973-1974__15_1_A10_0/

[1] Adams (W.W.). - Simultaneous asymptotic diophantine approximations, Mathematika, London, t. 14, 1967, p. 173-180. | MR 220678 | Zbl 0153.07202

[2] Adams (W.W.). - Simultaneous asymptotic diophantine approximations to a basis of a real cubic number field, J. of Number Thoery, t. 1, 1969, p. 179- 194. | MR 240055 | Zbl 0172.06501

[3] Adams (W.W.). - Simultaneous asymptotic diophantine approximations to a basis of a real number field, Nagoya Math. J., t. 42, 1971, p. 79-87. | MR 285490 | Zbl 0194.35201

[4] Cassels (J.W.S.). - Some metrical theorems in diophantine approximation, I., Proc. Cambridge phil. Soc., t. 46, 1950, p. 209-218. | MR 36787 | Zbl 0035.31902

[5] Delmer (Francine). - Une remarque sur l'eutaxie, C. R. Acad. Sc. Paris (à paraître) . | Zbl 0303.10048

[6] Erdös (P.). - Some results in diophantine approximation, Acta Arithm., Warszawa, t. 5, 1959, p. 359-369. | MR 121352 | Zbl 0097.03502

[7] Gallagher (P.X.). - Metric simultaneous diophantine approximation, I. , J. London math. Soc., t. 37, 1962, p. 387-390. | MR 157939 | Zbl 0124.02902

[8] Gallagher (P.X.). - Metric simultaneous diophantine approximation, II., Mathematika, London, t. 12, 1965, p. 123-127. | MR 188154 | Zbl 0142.01504

[9] Khintchine (A.). - Einige Sätze über Kettenbrüche, mit Anwendungen auf die Theorie der diophantischen Approximationen, Math. Annalen, t. 92, 1924, p. 115-125. | JFM 50.0125.01 | MR 1512207

[10] Khintchine (A.). - Zur metrischen Theorie der diophantischen Approximationen, Math. Z., t. 24, 1926, p. 706-714. | JFM 52.0183.02 | MR 1544787

[11] Lang (S.). - Asymptotic approximation to quadratic irrationalities, I., Amer. J. Math., t. 87, 1965, p. 481-487. | MR 179132 | Zbl 0127.02204

[12] Lang (S.). - Asymptotic approximation to quadratic irrationalities, II., Amer. J. Math., t. 87, 1965, p. 488-496. | MR 179132 | Zbl 0127.02204

[13] Lang (S.). - Asymptotic diophantine approximations, Proc. Nat. Acad. of Sc., U. S. A., t. 55, 1966, p. 31-34. | MR 188155 | Zbl 0135.10801

[14] Lang (S.). - Introduction to diophantine approximations. - Reading, Addison-Wesley Publishing Company, 1966 (Addison-Wesley Series in Mathematics). | MR 209227 | Zbl 0144.04005

[15] Lesca (J.). - Sur la répartition modulo 1 des suites (nα) , Séminaire Delange-Pisot-Poitou : Théorie des nombres, 8e année, 1966/67, n° 2, 9 p. | Numdam | Zbl 0164.05502

[16] Lesca (J.). - Sur les approximations diophanticnnes à une dimension, Thèse Sc. math., Grenoble, 1968.

[17] Le Veque (W.J. ) . - On the frequency of small fractional parts in certain real sequences, II., Trans. Amer. math. Soc., t. 94, 1960, p. 130-149. | MR 121350 | Zbl 0090.26101

[18] Le Veque (W.J.). - On the frequency of small fractional parts in certain real sequences, III., J. für reine und angew. Math., t. 202, 1959, p. 215- 220. | MR 121351 | Zbl 0090.26102

[19] Mathan (B. De). - Approximations diophantiennes dans un corps local, Bull. Soc. math. France, Mémoire 21, 1970, 93 p. | Numdam | MR 274396 | Zbl 0221.10037

[20] Mathan (B. De). - Un critère de non-eutaxie, C. R. Acad. Sc. Paris, t. 273, 1971, Série A, p. 433-436. | MR 289419 | Zbl 0219.10061

[21] Mathan (B. De). - Un problème métrique d'approximation diophantienne, Bull. Soc. math. France, t. 99, 1971, p. 369-385. | Numdam | MR 306132 | Zbl 0225.10054

[22] Philipp (W.). - Some metrical theorems in number theory, Pacific J. Math., t. 20, 1967, p. 109-127. | MR 205930 | Zbl 0144.04201

[23] Reversat (M.). - Un critère d'eutaxie, C. R. Acad. Sc. Paris, t. 277, 1973, Série A, p. 405-407. | MR 327677 | Zbl 0263.10022

[24] Reversat (M.). - Approximations diophantiennes par les éléments de certaines suites, Thèse 3e cycle, Math., Bordeaux, 1973.

[25] Schmidt (W.M.). - A metrical theorem in diophantine approximation, Canad. J. of Math., t. 12, 1960, p. 619-631. | MR 118711 | Zbl 0097.26205

[26] Schmidt (W.M.). - Metrical theorems on fractional parts of sequences, Trans. Amer. math. Soc., t. 110, 1964, p. 493-518. | MR 159802 | Zbl 0199.09402

[27] Schmidt (W.M.). - Simultaneous approximation to a basis of a real number field, Amer. J. Math., t. 88, 1966, p. 517-527. | MR 202669 | Zbl 0144.28603